# SDR FX7A200700004

- Difficulty date: April 29, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- Aircraft time: 42,455 hours, 26,767 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Cracked
- Location: Nlg Strut
- Part time: 36,626 hours, 23,972 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT ON WITH GEAR UP.  TROUBLESHOOT AND FOUND THE NLG STRUT NITROGEN FILL VALVE PACKING CRACKED.  REMOVED AND REPLACED THE PACKING AND SERVICED NLG IAW MM REF 32-21-02.
